Update on Lithium -- Feeling weird!!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lilsismj
Regular Member


Date Joined Sep 2005
Total Posts : 133
   Posted 6/8/2006 6:44 AM (GMT -7)   
I'm used to switching SSRI's and I know all the side effects from that, but I am feeling really weird on the Lithium. I feel spacey and foggy...sometimes I'm nauseas and hungry at the same time...I feel really high. But,  it's just in my head. Like, the rest of my body feels fine...I just feel so loopy in the head. Is this normal? Will this wear off once my body get's used to it.  

Railey
Regular Member


Date Joined May 2006
Total Posts : 35
   Posted 6/8/2006 8:15 AM (GMT -7)   
It's possible your daily dose may have to be adjusted - it may be a little high.  When I started on it, I didn't notice any high feeling, just a feeling that I was back to normal.  Check with your doctor about this.

Akram
Veteran Member


Date Joined Feb 2005
Total Posts : 616
   Posted 6/8/2006 9:11 AM (GMT -7)   
I didn't feel anything too when i started on it, not even withdrawal from drugs that lithuim replaced i.e. effexor.
i take 2 pills at night.
                                                     To be or not to Be

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 7:34 PM (GMT -7)
There are a total of 2,731,922 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151134 registered members. Please welcome our newest member, Linda Bee.
279 Guest(s), 13 Registered Member(s) are currently online.  Details
rowingmom, bluelyme, Helgramite, compiler, jennydancingfish, Xmaslover, Girlie, Tudpock18, ks1905, Broncofan18, Tall Allen, multifacetedme, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer